# SDR SWAA2019042231874

- Difficulty date: April 17, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 66,200 hours, 38,743 cycles
- System (JASC): 2565 · Escape Slide
- Part: Handle
- Condition: Unsecure
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY SERVICE DOOR ESCAPE SLIDE PULL HANDLE HANGING DOWN         RESECURED PULL HANDLE IAW AMM 25-66-01. A/C OK FOR SERVICE.
